# SDR CA120622004

- Difficulty date: June 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Leaking
- Location: Mlg
- Part time: 547 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, IT WAS NOTICED THAT THE NR 3 MAIN WHEEL TIRE WAS FLAT.  THE NR 3 & 4 MAIN WHEEL ASSEMBLIES WERE REPLACED & THE ACFT RETURNED TO SERVICE.  WHEEL ASSEMBLY PN 3-1573-1, SN 2560.  TIRE PN DR0231T & SN 11357195.  WHEEL TSR 547, CSR 378.  ACFT TSN 1949, CSN 1305.  ON REMOVAL THE TIRE WAS INSPECTED & FOUND TO BE WORN, APPROX 85%, BUT NOT YET TO LIMITS & THERE WAS NO OBVIOUS FOD DAMAGE TO THE TIRE.  THE WHEEL ASSEMBLY WAS SENT TO OUR WHEEL SHOP WHERE IT WAS RE-INFLATED & CHECKED FOR LEAKS.  THE TIRE WAS FOUND TO BE LEAKING FROM THE SIDEWALL THROUGH THE MFG INJECTION BLEED HOLES.
